A 40-year-old male asked:
Disclaimer

red burning face while on steroids what can i take to stop it?

1 doctor answer
Dr. Richard Schneider
45 years experience Integrative Medicine
Burning face: This is actually an adverse effect related to the steroid medication. As long as it is not seriously uncomfortable it is not necessarily doing any harm--just annoying.
Answered on May 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Itching amox: i would not take it again. Follow up with an allergist for penicillin allergy testing. You can develop an allergy anytime in life so the fact that in ... Read More
1
1 thank
A 77-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Flushed: The corticosteroid that was injected also enters the general circulation and can cause the flushing. Sometimes patients also note an increase in blood ... Read More
A 41-year-old female asked:
Dr. Gustavo Diaz
30 years experience Facial Plastic Surgery
Evaluation: I think that you might want to have an evaluation by a dermatologist. I do not believe that your problems are due to a high current electrolysis proce ... Read More
A 21-year-old female asked:
Dr. Luis Taylor
A Verified Doctor answered
A US doctor answered Learn more
Cheeks with a rash: could indicate malar rash . This may be early sign of Lupus. It may also be caused by sinusitis. We do not have sufficient medical history , so ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month